MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. CUSTOM COMBI SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

ERIKA DE REYNOSA, S.A. DE C.V. CUSTOM COMBI SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 03-2722-9
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility nurse manager (nm) reported that a combi set blood leak occurred during a patient¿s hemodialysis (hd) treatment.The combi set reportedly ¿split in two¿.The patient¿s blood could not be returned.Additional details were provided upon follow-up with the nm.With two hours and six minutes remaining in the treatment, an air detector alarm went off.The staff inspected the lines and noticed a small amount of blood leaking from the combi set between the arterial line and blood pump.No further explanation was provided on what was meant by ¿split in two¿.The nm confirmed the combi set was inspected for damage prior to use, and that no damage or defect was noted at that time.Nothing noteworthy occurred during the prime.There were no changes or disruptions in pressure that could have contributed to the leak.There were no loose connections noted on the combi set lines.The patient's estimated blood loss (ebl) due to the event was 200ml.Following the leak, the patient had their hemoglobin checked.The patient was re-setup with new supplies and completed their treatment on the same machine.The patient tolerated the treatment well, and agreed to have their hemoglobin rechecked.The patient did not experience any adverse effects or require any medical intervention due to the blood loss.The sample was confirmed to be available to be sent back for manufacturer evaluation.
 
Additional Manufacturer Narrative
Additional information: during the visual inspection with a microscope, it was found that the tubing had a presence of solvent, however, there was a delamination from the wall of the saline line tubing to the wall of the saline ¿t¿ connector.No other issues were found in the remaining components of the returned sample.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information: d9, h3 plant investigation: the complaint sample was returned to the manufacturer for physical evaluation.The sample was received without its original packaging.As the sample was being disinfected and prepared for analysis, a leak was found on the assembly from the main line to the pump ¿t¿ connector.The main line separated from the pump ¿t¿ connector during the disinfection.A visual inspection under a microscope was performed on the assembly of the main line to the pump ¿t¿ connector.The inspection showed that solvent was not properly applied on the tube, solvent reside was on one side of the tube (away from the assembly area), and no solvent was found on the tip of the tube inside the red ¿t¿ connector¿s port.No other problems or abnormalities were identified during the evaluation.The observed defect may be attributed to improper assembly during the manufacturing process, with several potential contributing factors.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.Based on the sample evaluation, the reported issue was able to be confirmed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information: d9, h4.The plant investigation is still in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description

Brand Name
CUSTOM COMBI SET
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key23183795
Report Number0008030665-2025-02323
Device Sequence Number9815591
Product Code FJK
UDI-Device Identifier00840861100293
UDI-Public00840861100293
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K962081
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-2722-9
Device Lot Number25JR01111
Was Device Available for Evaluation? Device Returned to Manufacturer
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2025
Supplement Date Received by Manufacturer03/03/2026
03/19/2026
03/19/2026
Initial Report FDA Received Date09/30/2025
Supplement Report FDA Received Date03/09/2026
03/25/2026
03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 2008T MACHINE.; FRESENIUS 2008T MACHINE.; FRESENIUS 2008T MACHINE.; FRESENIUS 2008T MACHINE.; FRESENIUS OPTIFLUX DIALYZER.; FRESENIUS OPTIFLUX DIALYZER.; FRESENIUS OPTIFLUX DIALYZER.; FRESENIUS OPTIFLUX DIALYZER.
Patient Age46 YR
Patient SexMale
Patient Weight90 KG